# SDR SWIA971309

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 3D237606
- Condition: Failed
- Location: Lt & Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD AND RIGHT OUTBOARD WINGS DEICE BOOTS FAILED.  RETURNED TO FAT.  REPLACED OUTBOARD WING EJECTOR FLOW CONTROL VALVE, OPS CHECKS GOOD.
